Skip to main content
placeholder image

Orthogonal designs from negacyclic matrices

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2004

Citation


  • Seberry, J. R. & Finlayson, K. (2004). Orthogonal designs from negacyclic matrices. Australasian Journal of Combinatorics, 30 319-330.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1287&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/292

Number Of Pages


  • 11

Start Page


  • 319

End Page


  • 330

Volume


  • 30

Place Of Publication


  • Australia

Abstract


Publication Date


  • 2004

Citation


  • Seberry, J. R. & Finlayson, K. (2004). Orthogonal designs from negacyclic matrices. Australasian Journal of Combinatorics, 30 319-330.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1287&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/292

Number Of Pages


  • 11

Start Page


  • 319

End Page


  • 330

Volume


  • 30

Place Of Publication


  • Australia